Dull Face After Wearing Skincare?
I want to ask, first my face was clean white because I used a whitening cream for 2 years after that my face became dull, then I stopped using the cream, then came a pimple bruntusan using a non-BPOM alcoholic product so my face was hot and peeling after that I I wash my face regularly with baby soap so my face returns to everything and then I do facial laser then it’s normal again .. and lately my area is very hot, my face gets a bit dull, then I try to use some face cream why instead my face feels hotter and duller? I have tried face cream several times, but the results remain the same, is it true that my facial skin cannot accept bleaching creams anymore? Please help . Thank you
When using whitening creams, you should choose those that are registered with BPOM and not use harmful ingredients, such as rhododenol and mercury, and do not use chemical chemicals that should only be used under a doctor's supervision, such as steroids and hydroquinone.
If your face becomes hotter and more dull after using a cream, there is a possibility that your face may become irritated, it could be because the skin is sensitive to the ingredients in the cream, using the wrong cream (eg excessive / too much), not wearing a sunscreen, or you are using another skincare that contains which should not be used in conjunction with your whitening cream.
For the time being, you can do the following tips first:
Avoid rubbing the skin too hard
Use hypoallergenic skinacre
Choose lightening creams that contain ingredients that are safe and hypoallergenic
If it's still sore, it's better to use soothing cream / soothing gel
Use sunscreen in the morning
If the skin has improved and is not irritated, you can use a scrub to remove dead skin cells so the skin looks brighter or can use acids (for example, lactic acid or glycolic acid)
Use natural ingredients to brighten the skin
Avoid exposure to angry rays
If the skin condition does not improve, I suggest that you consult directly with a dermatologist so that further treatment can be given.
Hope it helps you,